MAUDE Adverse Event Report: MEDTRONIC, INC. CARELINK; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. CARELINK; PROGRAMMER, PACEMAKER
Model Number 2067L
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: it was found that, when the rf head was connected to a known working programmer, it would cause the programmer to power off.The rf head was forwarded for repair.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The radio frequency (rf) programmer head was returned for inspection, and subsequently tested out of specification.There was no patient involvement.
 
Additional Manufacturer Narrative
Product analysis:additional analysis confirmed that when the radiofrequency (rf) head was plugged into a programmer, the programmer would power down.The rf head failed 30 out of 44 functional tests.The rf head cable was replaced.The rf upper case was replaced due to a cracked lens.All found defective parts were replaced and all other identified issues were resolved.The device then passed all final functional tests.If information is provided in the future, a supplemental report will be issued.

Brand Name
CARELINK
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8074715
Report Number2182208-2018-02084
Device Sequence Number11185889
Product Code KRG
UDI-Device Identifier00721902290138
UDI-Public00721902290138
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2067L
Device Catalogue Number2067L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2018
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer01/21/2020
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1